Gogate, GR and Munjal, ML (1992) Analytical solution of the laminar mean flow wave equation in a lined or unlined two-dimensional rectangular duct. In: Journal of the Acoustical Society of America, 92 (5). pp. 2915-2923.
Analytical_solution_of_the_laminar_mean.pdf - Published Version
Restricted to Registered users only
Download (551Kb) | Request a copy
The prediction of the sound attenuation in lined ducts with sheared mean flow has been a topic of research for many years. This involves solving the sheared mean flow wave equation, satisfying the relevant boundary condition. As far as the authors' knowledge goes, this has always been done using numerical techniques. Here, an analytical solution is presented for the wave propagation in two-dimensional rectangular lined ducts with laminar mean flow. The effect of laminar mean flow is studied for both the downstream and the upstream wave propagation. The attenuation values predicted for the laminar mean flow case are compared with those for the case of uniform mean flow. Analytical expressions are derived for the transfer matrices.
|Item Type:||Journal Article|
|Additional Information:||Copyright of this article belongs to American Institute of Physics.|
|Department/Centre:||Division of Mechanical Sciences > Mechanical Engineering|
|Date Deposited:||28 Jan 2011 06:27|
|Last Modified:||28 Jan 2011 06:27|
Actions (login required)